# SDR RAIA971211

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379305A77
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: B, K, J
- Precautionary procedure: A

## Discrepancy

FLT 4783 - PSP - LEFT ENGINE BEGAN SMOKING, LEFT HYDRAULIC PRESSURE DROPPED.  MAINTENANCE REPLACED HYDRAULIC PUMP OUTPUT LINE.  (M)
